Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have abrasions on both sides between the cheeks of my buttocks above my anus

I have abrasions on both sides between the cheeks of my buttocks above my anus. This was due to a bout of diarrhea and I wiped too aggressively (and I am 67). I have been using antibiotic ointment for several days. What would you recommend?
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  947
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Apply ointment Miradex for L.A.
also Oint. Cloben-GM for Local Application
Answered: Wed, 30 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
since the infection is between buttocks it may be a yeast/fungal infection ;so it will be better if you apply an ointment containing a steroid & antifungal medicine.There are ointments which contain all three agents anti-bacterial/fungal/steroid ;these combinations give better results.please apply.
Answered: Sat, 26 Feb 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor